# SDR DALA2024082108317

- Difficulty date: August 21, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N429DX
- Make and model: Airbus A330-941
- Aircraft serial: 2067
- Aircraft time: 170 hours, 21 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3429 SMALL GOUGE FOUND FWD SKIN AFT CARGO DOOR CUTOUT. STR 41/ FRAME 59A. CORRECTIVE ACTION: BLENDED OUT DAMAGE PER SRM 53-41-11. (9995775)
